Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 190, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 27, 2016, 2:57 PM CDT for Otter Tail County, Wilkin County, Minnesota. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2016, 2:57 PM CDT (19:57 UTC)
- Expired
- Aug 27, 2016, 3:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Otter Tail County, MN, Wilkin County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 151 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 2:57 PM CDT | HAIL 1.75 | 8 N Everdell, MN | HAIL COVERING THE GROUND. |
| Aug 27, 3:05 PM CDT | HAIL 1.75 | 8 N Everdell, MN | HAIL UP TO GOLFBALL SIZE AT COUNTY ROAD 16 AND 270TH AVENUE. DRIFTS OF HAIL UP TO 1 FT ON EDGE OF ROAD WITH HAIL COVERING ROAD. CROP DAMAGE DUE TO HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
298
WUUS53 KFGF 271957
SVRFGF
MNC111-167-272045-
/O.NEW.KFGF.SV.W.0190.160827T1957Z-160827T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
257 PM CDT SAT AUG 27 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
EAST CENTRAL WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 345 PM CDT
* AT 256 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
EVERDELL...OR 11 MILES NORTHEAST OF WAHPETON...MOVING EAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 253 PM...TRAINED WEATHER
SPOTTERS REPORTED QUARTER SIZE HAIL 8 MILES NORTH OF
EVERDELL.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CARLISLE AROUND 330 PM CDT. ELIZABETH AROUND 335 PM CDT. ERHARD
AROUND 340 PM CDT. FERGUS FALLS...EDWARDS AND SOUTHWESTERN
MAPLEWOOD STATE PARK AROUND 345 PM CDT.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 40 AND
53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4633 9649 4642 9649 4653 9596 4629 9593
TIME...MOT...LOC 1956Z 266DEG 18KT 4638 9643
HAIL...1.00IN
WIND...<50MPH
$$
LEE3 follow-up statements
993
WWUS53 KFGF 272008
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
308 PM CDT SAT AUG 27 2016
MNC111-167-272045-
/O.CON.KFGF.SV.W.0190.000000T0000Z-160827T2045Z/
OTTER TAIL MN-WILKIN MN-
308 PM CDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL OTTER TAIL AND EAST CENTRAL WILKIN COUNTIES...
AT 307 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROTHSAY...OR
14 MILES NORTHEAST OF WAHPETON...MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 258 PM...TRAINED WEATHER
SPOTTERS REPORTED GOLF BALL SIZE HAIL 8 MILES NORTH OF
EVERDELL.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
CARLISLE AROUND 330 PM CDT.
ELIZABETH AROUND 335 PM CDT.
FERGUS FALLS...ERHARD AND EDWARDS AROUND 345 PM CDT.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 40 AND
53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4632 9641 4644 9641 4653 9596 4629 9593
TIME...MOT...LOC 2007Z 266DEG 18KT 4638 9635
HAIL...1.75IN
WIND...<50MPH
$$
LEE748
WWUS53 KFGF 272027
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
327 PM CDT SAT AUG 27 2016
MNC167-272037-
/O.CAN.KFGF.SV.W.0190.000000T0000Z-160827T2045Z/
WILKIN MN-
327 PM CDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILKIN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4631 9627 4642 9628 4653 9596 4629 9593
TIME...MOT...LOC 2027Z 270DEG 19KT 4635 9620
$$
MNC111-272045-
/O.CON.KFGF.SV.W.0190.000000T0000Z-160827T2045Z/
OTTER TAIL MN-
327 PM CDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL OTTER TAIL COUNTY...
AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARLISLE...OR
7 MILES NORTHWEST OF FERGUS FALLS...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
ELIZABETH AROUND 335 PM CDT.
FERGUS FALLS AND EDWARDS AROUND 345 PM CDT.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 43 AND
53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4631 9627 4642 9628 4653 9596 4629 9593
TIME...MOT...LOC 2027Z 270DEG 19KT 4635 9620
HAIL...1.00IN
WIND...<50MPH
$$
LEE274
WWUS53 KFGF 272040
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
340 PM CDT SAT AUG 27 2016
MNC111-272049-
/O.EXP.KFGF.SV.W.0190.000000T0000Z-160827T2045Z/
OTTER TAIL MN-
340 PM CDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OTTER TAIL COUNTY
WILL EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4631 9627 4642 9628 4653 9596 4629 9593
TIME...MOT...LOC 2038Z 266DEG 18KT 4635 9620
$$
LEEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 12:36 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 27, 12:36 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1236 PM CDT SAT AUG 27 2016 .UPDATE... Issued at 1236 PM CDT Sat Aug 27 2016 Updated POPs a bit more for current radar trends. Storms have been redeveloping over the Ada area and with rain amounts over 2 inches now put out an Areal Flood Advisory for parts of Norman, Clay and Polk counties where radar shows the heaviest amounts. Some stronger cells have started to pop up in Richland county and with mixed layer CAPE values around 1000 J/kg and deep layer bulk shear 30 to 35 kts will have to monitor in case they intensify to severe levels. UPDATE Issued at 944 AM CDT Sat Aug 27 2016 Adjusted POPs for current radar trends. Short range models have the area of showers and storms oriented from southwest to northeast to continue to push towards Lake of the Woods. Some redevelopment will be possible later this afternoon in the southwestern counties. UPDATE Issued at 718 AM CDT Sat Aug 27 2016 Updated PoP/Wx forecast based on latest trends. Area of showers and a few thunderstorms has expanded this morning. The thunderstorms are basically in the central Red River Valley on the ND side...but moving NE. Still believe there will be redevelopment of stronger storms by noon or so in SE ND. && .SHORT TERM...(Today and tonight) Issued at 350 AM CDT Sat Aug 27 2016 An upper level trough is approaching from the west this morning with a surface low centered over west-central Manitoba. Instability is steadily increasing today as the cooler temps aloft and warm moist air near the surface both move into the area. Showers are currently underway in SE ND where some weak low level frontogenesis exists. Models point toward increasing coverage through the morning hours as the upper wave approaches. The strongest storms will likely develop in the early afternoon hours in eastern ND...and continue into the early evening in north-central MN. The convective allowing models favor southeastern ND and adjacent areas in MN. Both CAPE and shear are best in this area...where 1500-2500 J/kg of CAPE and 30-40 kts of deep shear will exist according to the NAM. SREF median and GFS both point toward closer to 1000 to maybe 1500 J/kg across parts of MN and SE ND. Nonetheless...upper support is very strong with this system and expect some activity...but severity remains in question. SPC has Marginal risk in place currently. Activity is expected to diminish quickly as wave passes the BDE/BJI/PKD line in the eastern forecast area early this evening. .LONG TERM...(Sunday through Friday) Issued at 350 AM CDT Sat Aug 27 2016 Sunday...Instability increases significantly for Sunday as low level flow pumps warm moist air northward into the area ahead of the next system. An upper wave and surface low will pass to the north in Canada...with a warm front expected to be draped E-W across SE ND and WC MN by afternoon. Higher CAPEs of nearing 5000 J/kg (NAM) or 3000 (GFS)...and deep shear of 30 kts make the possibility for severe storms possible given convection. However...models are finding a hard time breaking the cap with limited forcing. GFS is the most bullish on this event...firing TSs in SE ND near front. Marginal risk in place for Sunday from basically US Highway 2 and south. WRF NMM (4KM) is quiet and the NCAR ensembles have 3 of 10 members with a cell or two in the central RRV by 22Z. There is a chance for northern forecast area activity as well as the influence of the upper wave to the north brushes the Canadian border. Shear is reasonable in this area...but high instability in question. Also...the increased moisture and highs in the 80s will make Sunday feel rather warm under sunny skies. Monday...a cold front will push through most of the area late in the night Sunday night or Monday morning...except perhaps the far SE. Some thunderstorm activity will be possible mainly early on Monday. Highs will be a bit cooler...mainly in the upper 70s north to low 80s south. Tuesday - Friday...Upper level troughs will still blanket the east and west coasts during the midweek period with upper ridge stretching from the central plains northwest into the Canadian Rockies. The ridge will be reflected at the surface by warming temperatures to a bit above seasonal averages portending the chance for a couple of convective intervals. The threat for more widespread RW/TRW coverage appear to be later in the week as a more pronounced southwest flow develops with a couple of embedded shortwaves. The gridded forecast offers continuity with previous forecasts, still featuring highest POPs on Friday/Day 7. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1236 PM CDT Sat Aug 27 2016 Included TSRA or VCTS at all but KDVL as current band of showers and storms oriented southwest to northeast across the forecast area continues to redevelop. Think that the threat of thunderstorms will hang on through the rest of the afternoon before ending early evening. Some spots near the storms have seen reductions in ceilings to MVFR or even IFR conditions, but think this should be short lived and all sites will be VFR by late afternoon or early evening. After some clearing, there is the possibility of some stratus moving back into the area as south winds lift moisture northward. Most of the model solutions keep this south and east of the TAF sites so will leave out for now but keep an eye on things overnight. South winds should keep it mixed enough to prevent fog formation overnight, and will increase to the 10 to 15 kt range by the end of the period. && .FGF Watches/Warnings/Advisories... ND...None. MN...None. && UPDATE...JR SHORT TERM...Knutsvig LONG TERM...Knutsvig/WJB AVIATION...JR
Hazardous weather outlook, Aug 27, 4:12 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 412 AM CDT SAT AUG 27 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-280915- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 412 AM CDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY SOUTH OF A LINE FROM TOLNA TO GRAFTON TO WASKISH. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS...AND THE THREAT TIMING IS DURING THE AFTERNOON TO EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS LATE SUNDAY AFTERNOON AND SUNDAY EVENING. WIDESPREAD THUNDERSTORMS ARE NOT EXPECTED TO DEVELOP ON SUNDAY...BUT ANY STORMS THAT DO DEVELOP MAY GROW TO SEVERE LEVELS. THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHWEST AND WEST-CENTRAL MN ON MONDAY. OTHERWISE...THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THE END OF THE WEEK ACROSS PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KNUTSVIG
In the hours before
Local storm report, Aug 27, 1:29 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
129 PM CDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM HAIL FARGO 46.88N 96.82W
08/27/2016 E1.00 INCH CASS ND BROADCAST MEDIA
SLIGHTLY LARGER THAN QUARTER HAIL AT NDSU.
&&
JAMLocal storm report, Aug 27, 1:34 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
134 PM CDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL FARGO 46.88N 96.82W
08/27/2016 E0.88 INCH CASS ND TRAINED SPOTTER
MINOR STREET FLOODING WITH HAIL UP TO NICKEL SIZE.
&&
JAMLocal storm report, Aug 27, 1:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
151 PM CDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL WNW COLFAX 46.47N 96.87W
08/27/2016 M0.88 INCH RICHLAND ND PUBLIC
GUSTY WINDS AND HAIL UP TO NICKEL SIZE.
&&
JAMLocal storm report, Aug 27, 2:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
202 PM CDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL FARGO 46.88N 96.82W
08/27/2016 M2.00 INCH CASS ND PUBLIC
PHOTO VIA SOCIAL MEDIA FROM NORTH FARGO. TIME ESTIMATED.
&&
JAMLocal storm report, Aug 27, 2:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
229 PM CDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HEAVY RAIN 1 N ADA 47.31N 96.51W
08/27/2016 M3.18 INCH NORMAN MN MESONET
RAINFALL FROM NDAWN STATION 1N ADA TODAY SO FAR.
&&
JAMLocal storm report, Aug 27, 2:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
257 PM CDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 8 N EVERDELL 46.38N 96.41W
08/27/2016 M1.00 INCH WILKIN MN TRAINED SPOTTER
&&
JAMThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 12:13 PM CDT | Areal Flood Advisory | FGF | Clay, Norman, Polk | 5 hr |
| Aug 27, 12:54 PM CDT | Special Weather Statement | FGF | Wilkin | 51 min |
| Aug 27, 12:59 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Otter Tail, Wilkin | 61 min |
| Aug 27, 1:12 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Norman | 63 min |
| Aug 27, 1:56 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 64 min |
| Aug 27, 3:22 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 38 min |
| Aug 27, 3:52 PM CDT | Severe Thunderstorm Warning | FGF | Marshall | 38 min |
| Aug 27, 4:16 PM CDT | Severe Thunderstorm Warning | FGF | Hubbard | 29 min |
| Aug 27, 4:25 PM CDT | Severe Thunderstorm Warning | FGF | Marshall | 50 min |
| Aug 27, 4:38 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 67 min |
| Aug 27, 4:54 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 51 min |
| Aug 27, 5:16 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman | 44 min |
| Aug 27, 5:33 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 57 min |
| Aug 27, 5:41 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 49 min |
| Aug 27, 5:59 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Norman | 61 min |
| Aug 27, 6:01 PM CDT | Tornado Warning | FGF | Norman | 29 min |
| Aug 27, 6:26 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 64 min |
| Aug 27, 6:58 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay | 62 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.